tellthetabl0ids (tellthetabl0ids) wrote in vaginapagina,
tellthetabl0ids
tellthetabl0ids
vaginapagina

ECP question!

Hi guys, I'm new. I looked in the memories and didn't see anything life my question, so hopefully this is ok!

I took the Plan B/morning after/ECP 12 hours after the last time I had unprotected sex (which was this past friday the 4th, and was also the day after my period was finished. My period started on the 31st). I've taken the pill once before with no side effects, my period came at my regular time etc. However, this time I'm experiencing spotting that just started today. I've never had spotting before. Spotting is a side effect of plan B, so I'm assuming that's all it is.

Basically, I'm looking for some reassurance/your thoughts and opinions. I worry way too much about everything and this is really bothering me. I highly doubt that I am pregnant- he didn't ejaculate in me, and I don't think my body could have ovulated that quickly after my period (today is day 9 since my last period started), but I'm worried that this could be implantation bleeding. It's not super heavy, but it's not super light either.

Edit: Thanks guys, I'm a little more reassured now (: But now the question is, how long am I going to have this second period for? ughh. And should I expect my next period at the time it was supposed to come?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments